# SDR ASAA2021021134080

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 51,528 hours, 15,229 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 99081852
- Condition: Faulted
- Location: Cockpit
- Part time: 65,792 hours, 29,749 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCP HEADING READ OUT UNREADABLE. GROUNDED - YES. CONFIRMED FAULT, MCP HDG DIGITS UNREADABLE. REMOVED & REPLACED MCP REF B737-800 AMM 22-11-34. PULLED & RESET 9 TOTAL C/BS. ACCOMPLISHED MCP TEST REF AMM 22-11-34-740-801, LRU REPLACEMENT TEST FOR MCP (GP 32) REF AMM 22-11-34, LAND VERIFY TEST (GP 49) REF AMM 22-11-00, AND HGS SYSTEM TEST REF B737-800 SMM 34-36-00, OPS CK NML. AIRCRAFT RELEASED FROM MEL 22-16H, C/N 11025559. REF L/P 60076279 FOR A/C APPROACH SURVEY. SEAMC NOTIFIED "FELIX." REVERSAL OF CONFIGURATION CHANGES NOT REQUIRED.
